# SDR HEEA968671

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853013
- Condition: Defective
- Location: Cockpit
- Component: Honeywell, P500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEC SCAN SWITCH INTERMITTENT.  THIS IS THE THIRD TIME THIS UNIT IS BEING RETURNED FOR REPAIR.
